# SDR CNMA20110035

- Difficulty date: September 23, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N225AX
- Make and model: Boeing 767224
- Aircraft serial: 30434
- Aircraft time: 46,338 hours, 6,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK BS 1208.45 -1428.45, RBL 88.5 CORRODED.   CORROSION REMOVED IAW SRM 51-10-02 PG 7.
